Moderate and formal cohomology associated with constructible sheaves (1996)


Kashiwara, Masaki; Schapira, Pierre
Mémoires de la Société Mathématique de France, Tome 64 (1996) 84 p doi : 10.24033/msmf.378
URL stable : http://www.numdam.org/item?id=MSMF_1996_2_64__1_0

Bibliographie

[An] E. Andronikof, Microlocalisation tempérée, Mém. Soc. Math. France t. 57 (1994) Numdam | MR 95e:58168 | Zbl 0805.58059

[Bj] J-E. Björk, Analytic D-modules and Applications, Kluwer Academic Publisher, Dordrecht-Boston-London (1993) Zbl 0805.32001

[Co] V. Colin, Spécialisation du foncteur de Whitney. C. R. Acad. Sci. t. 322 (1996) MR 98d:32040 | Zbl 0884.32010

[D'A-S1] A. D'Agnolo and P. Schapira, The Radon-Penrose transform for D-modules, Journal of Functional Analysis, 139, 349-382 (1996) MR 97h:32048 | Zbl 0879.32012

[D'A-S2] A. D'Agnolo and P. Schapira, Leray's quantization of projective duality, Duke Math. J. 84, 453-496 (1996) MR 98c:32012 | Zbl 0879.32011

[Du] A. Dufresnoy, Sur l'opérateur d" et les fonctions différentiables au sens de Whitney, Ann. Inst. Fourier Grenoble t. 29, 229-238 (1979) Numdam | MR 80i:32050 | Zbl 0387.32011

[Gr1] A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucléaires, Mem. Amer. Math. Soc. 16 (1955) MR 17,763c | Zbl 0123.30301

[Gr2] A. Grothendieck, Local Cohomology, Lecture Notes in Math. 41, Springer-Verlag (1967) MR 37 #219 | Zbl 0185.49202

[Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Grundlehren Math. Wiss. 256, Springer-Verlag (1983) MR 85g:35002a | Zbl 0521.35001

[Ho] C. Houzel, Espaces analytiques relatifs et théorème de finitude, Math. Annalen, vol. 205, 13-54 (1973) MR 52 #14361 | Zbl 0264.32012

[Ka1] M. Kashiwara, On the maximally overdetermined system of linear differential equations I, Publ. RIMS Kyoto Univ. vol. 10, 563-579 (1975) MR 51 #6891 | Zbl 0313.58019

[Ka2] M. Kashiwara, B-functions and holonomic systems, Inventiones Math. vol. 38, 33-53 (1976) MR 55 #3309 | Zbl 0354.35082

[Ka3] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. vol. 20, 319-365 (1984) MR 86j:58142 | Zbl 0566.32023

[K-S] M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer-Verlag (1990) MR 92a:58132 | Zbl 0709.18001

[K-Sm] M. Kashiwara and W. Schmid, Quasi-equivariant D-modules, equivariant derived category, and representations of reductive groups, in Lie theory and Geometry in honor of Bertram Kostant, Progress in Mathematics, 123, 457-488 (1994) MR 96e:22031 | Zbl 0854.22014

[Lo] S. Lojaciewicz, Sur le problème de la division, Studia Math. vol. 8, 87-136 (1959) MR 21 #5893 | Zbl 0115.10203

[Ma] B. Malgrange, Ideals of Differentiable Functions, Tata Institute of Fundamental Research, Oxford Univ. Press (1966) Zbl 0177.17902

[Mr] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proceeding Int. Summer School Lisbon (1964) MR 36 #2833

[R-R] J-P. Ramis and G. Ruget, Residus et dualité, Inventiones Math. 26, 89-131 (1974) MR 50 #5009 | Zbl 0304.32007

[S-K-K] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudo-differential equations, in Proceedings Katata 1971, Lecture Notes in Math. Springer-Verlag 287, 265-529 (1973) MR 54 #8747 | Zbl 0277.46039

[S-Sc] P. Schapira and J.-P. Schneiders, Index theorem for elliptic pairs I: Relative finiteness and duality, Astérisque, Soc. Math. France (1994) MR 96a:58179a | Zbl 0856.58038

[Sc] J.-P. Schneiders, Un théorème de dualité pour les modules différentiels, C. R. Acad. Sci., vol. 303, 235-238 (1986) MR 87k:32018 | Zbl 0605.14016